# SDR AALA971302

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK AND FLOOR BOARD SUPPORT FROM FRAME 26 TO FRAME 29 HAS SEVERAL AREAS OF INTERGRANULAR CORROSION.  INSTALLED NEW SEAT TRACK, NR 10, FROM FRAMES 26 TO 30 PER SRM 51-72-10-0.  ALODINED, PRIMED AND PAINTED PER SRM 51-21-00-0.  TST:  25,726.17 HOURS.  CYCLES:  10,398.  (X)
